Jump to content
CrazyBoards.org

A question about depot injections and symptoms


Recommended Posts

One thing I have noticed is that of the two different depot injections I've had, my residual symptoms become more intense the closer it is to my next one. Is this normal? I mean logically the med is less in your system but do I need a different depot? I'm already taking above the recommended dosage of abilify, (daily oral: 25mg, monthly injection 400 mg, total 39.3 roughly mg daily ) . The injection alone has never been enough with either (invega or abilify) so I'm wondering if this is typical or not.

Link to comment
Share on other sites

hi, i've been on two types of depot (prolixin and haldol) and in both cases, yes, whatever breakthrough symptoms i got happened as the one injection seemed to be fading a bit, which i'd say started a handful of days before the next one. they would get worse until i got the injection and then i'd get a very temporary reprieve (probably placebo effect) and then as it started working its way in, the breakthrough symptoms would abate over the next couple of days. then i'd have maximum efficacy for however long until i was three to five days out from the next injection and i'd start with the breakthrough symptoms coming again.

in sum: what you describe, though different types of depot, sounds like what i experienced. i don't think it's unusual to have that happen. you might ask about prn options if the breakthrough symptoms are distressing. i had prn zyprexa zydis. 

hope that helps. x

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...